# SDR FDEA2020010980061

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 57,110 hours, 25,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B361900000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 231WG BROKEN. FABRICATED 231WG FLOOR PANEL ON VTMAE TRAVELER # T19/1465938 IAW DWG SRZ-25-005   REV R, CAT "A' AND MAJOR REPAIR.
